Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On theta functions and Weil's generalized Poisson summation formula.


Author: Jun-ichi Hano
Journal: Trans. Amer. Math. Soc. 141 (1969), 195-210
MSC: Primary 14.51
DOI: https://doi.org/10.1090/S0002-9947-1969-0249439-5
MathSciNet review: 0249439
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Cartier, Quantum mechanical commutation relations and theta functions, Proc. Sympos. Pure Math.,Vol. IV, Amer. Math. Soc., Providence, R. I., 1956, pp. 361-383. MR 0216825 (35:7654)
  • [2] G. Shimura, Moduli and fibre systems of abelian varieties, Ann. of Math. 83 (1966), 294-338. MR 0199190 (33:7339)
  • [3] A. Weil, Variétés kählériennes, Hermann, Paris, 1958. MR 0111056 (22:1921)
  • [4] -, Sur certains groupes d'operateurs unitaires, Acta Math. 111 (1964), 143-211. MR 0165033 (29:2324)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14.51

Retrieve articles in all journals with MSC: 14.51


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0249439-5
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society